Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Convergence of fourier series with respect to an orthogonal system of functions

  • 19 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. L. Rvachev and V. A. Rvachev, Nonclassical Methods of Approximation Theory in Boundary Value Problems [in Russian], Naukova Dumka, Kiev (1979).

  2. 2.

    Yu. F. Sereda, “Some properties of an orthogonal system of functions in the spaces UPn(Jπ) and L2(Jπ),” in: Mathematical Methods of Analysis of Dynamical Systems [in Russian], No. 8 (1984), pp. 19–24.

  3. 3.

    A. M. Olevskii, Fourier Series with Respect to General Orthogonal Systems, Springer, Berlin (1975).

  4. 4.

    A. M. Olevskii, “Fourier series of continuous functions with respect to bounded orthogonal systems,” Izv. Akad. Nauk SSSR, Mat.,30, No. 2, 387–432 (1966).

  5. 5.

    B. S. Kashin and A. A. Saakyan, Orthogonal Series [in Russian], Nauka, Moscow (1984).

  6. 6.

    Z. Cieselski, “Constructive function theory and spline systems,” Stud. Math. (PRL),53, No. 3, 277–302 (1975).

  7. 7.

    Yu. M. Subbotin, “Spline approximation,” in: Theory of Functions and Approximations [in Russian], Part 1, Saratov (1983), pp. 81–90.

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 41, No. 5, pp. 641–647, May, 1989.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Sereda, Y.F. Convergence of fourier series with respect to an orthogonal system of functions. Ukr Math J 41, 554–559 (1989). https://doi.org/10.1007/BF01060542

Download citation

Keywords

  • Fourier Series
  • Orthogonal System